Asymptotic analysis of a linearized trailing edge flow

Capell K. (1972) Asymptotic analysis of a linearized trailing edge flow. Bulletin of the Australian Mathematical Society, 6 3: 327-347. doi:10.1017/S0004972700044609


Author Capell K.
Title Asymptotic analysis of a linearized trailing edge flow
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1972
Sub-type Article (original research)
DOI 10.1017/S0004972700044609
Volume 6
Issue 3
Start page 327
End page 347
Total pages 21
Subject 2600 Mathematics
Abstract An Oseén type linearization of the Navier-Stokes equations is made with respect to a uniform shear flow at the trailing edge of a flat plate. Asymptotic expansions are obtained to describe a symmetrical merging flow for distances from the trailing edge that are, in a certain sense, large. Expansions for three regions are found: (i) a wake region, (ii) an inviscid region, and (iii) an upstream lower order boundary layer. The results are compared with those of Hakkinen and O’Neil (Douglas Aircraft Co. Report, 1967) and Stewartson (Proc. Roy. Soc. Ser. A 306 (1968)). They are further related to the results of Stewartson (Mathematika 16 (1969)) and Messiter (SIAM J. Appl. Math. 18 (1970)).
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:11:50 EST by System User